# SDR USAA2010092392084

- Difficulty date: September 17, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,155 hours, 48,660 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581292
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON HOLE OF FLOORBEAM UPPER CHORD AT BS 328, RBL 35 FWD PAX CABIN. REPAIRED FLOOR BEAM UPPER CHORD AT BS 328, RBL 35 IAW B737 SRM 53-10-51 REPAIR 6.
